Rocky Mountain Journal of Mathematics

Lambert series, false theta functions, and partitions

George E. Andrews

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 49-56.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131659

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-49

Mathematical Reviews number (MathSciNet)
MR296039

Zentralblatt MATH identifier
0289.10009

Subjects
Primary: 1048
Secondary: 3304 3319 3320

Citation

Andrews, George E. Lambert series, false theta functions, and partitions. Rocky Mountain J. Math. 2 (1972), no. 1, 49--56. doi:10.1216/RMJ-1972-2-1-49. https://projecteuclid.org/euclid.rmjm/1250131659


Export citation